# SDR SWAA2016032850261

- Difficulty date: March 11, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 6941226169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM SPLICE CORRODED, BETWEEN BS 1006 - 1016, BETWEEN LBL 40 - 45.  R & R SPLICE IAW DWG & SRM.
